# SDR SWAA2024051674038

- Difficulty date: April 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wg Access Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ACCESS PANEL 551FB TRAILING EDGE AT LT WING 2024-253384<[01] REPLACED ANGLE ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2710 REV -;[02] REPLACED ANGLE ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2710 REV -. JOB COMPLETED
